# SDR DALA2023112809767

- Difficulty date: November 27, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N926AT
- Make and model: Boeing 717-200
- Aircraft serial: 55078
- Aircraft time: 55,583 hours, 39,972 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 1L DOOR WOULD NOT OPEN FROM THE OUTSIDE. THIS COULD PREVENT THE PROPER OPERATION OF THE ESCAPE PATH AND IT IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703. MAINTENANCE LUBRICATED AND ADJUSTED DOOR 1L IAW B717 FRM/FIM 52-10-00 810-801. OPERATIONAL CHECK WAS NORMAL. THE AIRCRAFT IS OK FOR CONTINUED SERVICE. (LP #4418138)
